MathSciNet Relay Station
MathSciNet bibliographic data
MR80800 (18,304b) 42.2X
Goldberg, Richard R.; Varga, Richard S. Moebius inversion of Fourier transforms. Duke Math. J. 23 (1956), 553–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement